# SDR R61A20110014

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 17,333 hours, 12,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 17,333 hours, 12,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON THE LT SEAT TRACK RAIL EXTENSION BETWEEN FRAME 13 & 19.  REFERENCE DMI 203-02479 AND N/R 200-048562, 200-048439.  DATED 8-23-08 & 8-27-08 FOR WORK PERFORMED IAW EMB IC2008-170/06421-A.  REPAIR FOUND TO BE PERMANENT REPAIR IAW ETD 2010-170/00799.  A/C IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
